MathSciNet Relay Station
MathSciNet bibliographic data
MR348823 60F05
Mehta, M. L.; des Cloizeaux, J. The probabilities for several consecutive eigenvalues of a random matrix. Indian J. Pure Appl. Math. 3 (1972), no. 2, 329–351.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement